# SDR SWAA115179

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 62,856 hours, 59,804 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654485113
- Part serial: 7348
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING I/B GROUND SPOILER I/B ACTUATOR CRACKED.  REMOVED AND REPLACED GROUND SPOILER ACTUATOR PER MM.
